# SDR DL76P091318

- Difficulty date: August 10, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N1402A
- Make and model: Boeing 767332
- Aircraft serial: 25989
- Aircraft time: 51,755 hours, 22,420 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT GEN DROPPED OFF LINE AND WOULD RESET.  APU UP AND ONLINE.  ATB TO SLC FOR MTC.  REMOVED AND REPLACED GCU AND R IDG, ALL CHECKS GOOD.
